On equiresolution and a question of Zariski

Orlando Villamayor U Departmento de Matemáticas, Universidad Autonoma de Madrid

TBD mathscidoc:1701.331891

Acta Mathematica, 185, (1), 123-159, 1998.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{orlando1998on,
  title={On equiresolution and a question of Zariski},
  author={Orlando Villamayor U},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336634768600},
  booktitle={Acta Mathematica},
  volume={185},
  number={1},
  pages={123-159},
  year={1998},
}
Orlando Villamayor U. On equiresolution and a question of Zariski. 1998. Vol. 185. In Acta Mathematica. pp.123-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336634768600.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved